# SDR FDEA2018091432502

- Difficulty date: September 13, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05EA FASTENER HOLES (NR 6, 7, 15, 34 & 35) FOUND CRACK INDICATION DURING OPEN HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=690 AND STA XORS=700. SKIN REPAIR CARRIED OUT AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
